# SDR 97ZZZM1083

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ON CAC FLT - NR 88, SPIM-KMIA, NR 2 ENGINE FIRE LIGHT AND BELL ACTIVATED DURING CLIMB (24,000 FEET).  PERFORMED EMERGENCY PROCEDURES, DUMPED FUEL AND RETURNED TO SPIM.  ON GROUND, MAINTENANCE CHECKED ENGINE SENSING AND STRUT SENSING LOOPS AND FOUND NO DISCREPANCIES.  CLEANED COCNNECTORS AND INTERCHANGED FIRE DETECTOR CONTROL UNITS ENG NR 2 WITH ENG NR 4, VISUALLY CHECKED PNEUMATIC CLAMPS FOR SECURITY.  PERFORMED ENGINE RUN UP.  SYSTEMS OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
